It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi everybody,

I'm wondering if I should possibly switch my birth control pill (I'm due for a new prescription in July). I've been on Alesse for over 2 years now, and I'm wondering if this may be contributing to an inability to lose weight? I know it's most likely not the only reason I'm having trouble losing weight, but if it contributes at all, I'd like to switch pills and see if that helps. I also find that I've been having quite sore breasts for the past 6 months or so, a lot of the time. They seem to be okay the week after I have my period, and then for the rest of the month, they're generally somewhat tender. At some points however, they can get extremely sore.

I've heard that taking a bcp with lower estrogen levels can help with not gaining any weight (as a side affect), does anybody know anything about this? And what is a good pill with a low estrogen level? Also, for those of you who have [B]switched[/B] bcp's, is there any risk of weight gain, or is that usually just a side affect that happens when you go on bcp's for the first time?? Any replies will be GREATLY appreciated. Thanks!!

Whiskers :wave:
Hi. I'm not sure... but Alesse is a low-dose pill.
However, I take the same pill and I am sure I gain weight from it.
I stopped taking it for a few months in February-April and I definately lost weight. I don't weigh over what I should anyway.. so I just didn't have any fat deposits. Now I have been back on the pill for about 2 months, or a bit less, and I definately look a lot fatter. My thighs and hips mainly.. maybe a bit in the stomach as well. I don't feel as comfortable with my body anymore.
I generally gain about 3 kg (or 6.6 pounds) when I have been on the pill a while.





All times are GMT -7. The time now is 07:54 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!